MathSciNet Relay Station
MathSciNet bibliographic data
MR835802 (87g:11068) 11G05 (14G25 14K07)
Kamienny, S. Torsion points on elliptic curves over all quadratic fields. Duke Math. J. 53 (1986), no. 1, 157–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement